# SDR BB05095

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757225
- Aircraft serial: 27811
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Idg
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN IN FLIGHT WHILE THE LEFT IDG WAS ALREADY ON MEL.  MAINTENANCE PLACED THE APU ON MEL AND CLEARED THE LEFT IDG MEL BY REPLACING THE IDG.
